A friend of mine has been doing ice for a while. He started to get this film over his eyes. I looked at it and it looked like little worms wiggling on his eye ball. What was that?
Meth is so toxic this is probably the build-up of meth coming out through his eyes.
I'm trying to understand how meth affects your vision? I would also like to know how meth affects your joints. Also, why it makes you grimace, protrude your tongue and clinch your jaw, etc.?
Most frequent or heavy meth users have vitamin deficiencies and they don't sleep which can cause problems with a person's vision. Having a film over the eyes like talked about above could possibly affect someone's vision also.
Meth is such a toxic drug and the chemicals used to produce it could have an impact on someone's overall health which includes bones and joints especially if they're unhealthy or suffer from arthritis to begin with.
When a person uses meth it stimulates their nervous system causing them to feel wired and full of energy. The cells throughout the body are activated and the user becomes overly wired. When a person is high on meth their bodies can twitch, people grind their teeth, clench their jaws and teeth and lick their lips over and over. Meth stays in your body for a long time so many people display these symptoms even when the high has subsided and they have crashed.
Click to Enlarge1-800-559-9503